# SDR DALA2017062705138

- Difficulty date: June 26, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 57,482 hours, 31,253 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF CLEARANCE , CLAMPS FOR LOCKING CABLES DURING PULL TEST.  ADJUSTED EMERGENCY RELEASE MECHANISM FOR TAILCONE.
